Computational algorithm for solving the diophantine equations 2^n \pm \alpha \cdot 2^m + \alpha^2 = x^2

Szalay László (2020) Computational algorithm for solving the diophantine equations 2^n \pm \alpha \cdot 2^m + \alpha^2 = x^2. HOUSTON JOURNAL OF MATHEMATICS, 46 (2). pp. 295-306. ISSN 0362-1588

[img]
Preview
Text
algorithm_alpha_3.pdf

Download (211Kb) | Preview

Tudományterület / tudományág

natural sciences > mathematics and computer sciences

Faculty

Not relevant

Institution

Soproni Egyetem

Item Type: Article
SWORD Depositor: Sword Teszt
Depositing User: Horváth Csaba
Identification Number: MTMT:31402059
Date Deposited: 2020. Aug. 13. 11:02
Last Modified: 2020. Aug. 13. 11:02
URI: http://publicatio.uni-sopron.hu/id/eprint/1948

Actions (login required)

View Item View Item